Alert archive / Nebraska / Tornado Warnings in 2014
Tornado Warning 29, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 14, 2014, 11:00 PM CDT for Kearney County, Nebraska. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2014, 11:00 PM CDT (04:00 UTC)
- Expired
- Jun 14, 2014, 11:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Kearney County, NE
The radar
The Grand Island radar (KUEX), 38 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 11:10 PM CDT | TSTM WND GST 0 | Minden, NE | 50MPH WIND GUST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 5:10 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 877 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
735
WFUS53 KGID 150400
TORGID
NEC099-150430-
/O.NEW.KGID.TO.W.0029.140615T0400Z-140615T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1100 PM CDT SAT JUN 14 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 1130 PM CDT
* AT 1100 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR MINDEN...OR 18 MILES SOUTHEAST OF
KEARNEY...MOVING NORTHEAST AT 45 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
NORMAN AROUND 1105 PM CDT.
HEARTWELL AROUND 1110 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4062 9873 4054 9872 4040 9873 4036 9894
4053 9901
TIME...MOT...LOC 0400Z 232DEG 40KT 4048 9890
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRYANT3 follow-up statements
964
WFUS53 KGID 150406 CCA
TORGID
NEC099-150430-
/O.COR.KGID.TO.W.0029.140615T0400Z-140615T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
1106 PM CDT SAT JUN 14 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 1130 PM CDT
* AT 1100 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER MINDEN...OR 17 MILES SOUTHEAST OF
KEARNEY...MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
NORMAN AROUND 1110 PM CDT.
HEARTWELL AROUND 1120 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4062 9873 4054 9872 4040 9873 4036 9894
4053 9901
TIME...MOT...LOC 0400Z 230DEG 36KT 4048 9890
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRYANT401
WWUS53 KGID 150411
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1111 PM CDT SAT JUN 14 2014
NEC099-150430-
/O.CON.KGID.TO.W.0029.000000T0000Z-140615T0430Z/
KEARNEY NE-
1111 PM CDT SAT JUN 14 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR EAST
CENTRAL KEARNEY COUNTY...
AT 1111 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR NORMAN...OR 17 MILES SOUTHEAST OF KEARNEY...MOVING
NORTHEAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
HEARTWELL AROUND 1120 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4062 9873 4054 9872 4047 9873 4046 9889
4053 9892
TIME...MOT...LOC 0411Z 239DEG 27KT 4052 9884
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRYANT437
WWUS53 KGID 150422
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1122 PM CDT SAT JUN 14 2014
NEC099-150431-
/O.EXP.KGID.TO.W.0029.000000T0000Z-140615T0430Z/
KEARNEY NE-
1122 PM CDT SAT JUN 14 2014
...THE TORNADO WARNING FOR EAST CENTRAL KEARNEY COUNTY WILL EXPIRE AT
1130 PM CDT...
THE STORM WHICH PROMPTED THE WARNING DOES NOT APPEAR TO BE ROTATING
AT THIS TIME...BUT VERY STRONG STRAIGHT-LINE WIND CAN STILL BE
EXPECTED ACROSS THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR NORTH CENTRAL KANSAS AND SOUTHEAST NEBRASKA.
LAT...LON 4062 9873 4054 9872 4047 9873 4046 9889
4053 9892
TIME...MOT...LOC 0419Z 230DEG 36KT 4052 9884
$$
BRYANTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 14, 6:17 PM CDT, 4 hours 43 minutes earlier.
Area forecast discussion, Jun 14, 6:17 PM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
617 PM CDT SAT JUN 14 2014
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 146 PM CDT SAT JUN 14 2014
...MODERATE RISK FOR SEVERE TSTMS CONTS AS WE MONITOR RADAR AND
SATELLITE TRENDS...
WE MAY UPDATE THIS AFD WITH ADDITIONAL MESOSCALE DETAILS WHEN
CONVECTIVE INITIATION LOOKS IMMINENT.
BE WEATHER-AWARE THIS AFTERNOON AND EVENING. HAVE A WAY TO OBTAIN
URGENT WX INFO...TV/RADIO/COMPUTER/PHONE/TABLETS ETC. HAVE A
STURDY PLACE TO SHELTER IF THREATENING WX APPROACHES.
ALOFT: THE POTENT SHORTWAVE TROF MOVING THRU THE INTERMOUNTAIN W
WILL BECOME NEGATIVELY TILTED AND SWING THRU THE CNTRL PLAINS
TONIGHT. LOW AMPLITUDE ZONAL FLOW WILL BE ESTABLISHED IN ITS WAKE
TOMORROW.
SURFACE: A COOL FRONT SNAKED FROM THE NRN PLAINS S TO LOW PRES
OVER S-CNTRL NEB...THEN WSW ACROSS KS INTO CO. THIS FRONTAL SYSTEM
AND LOW WILL PROVIDE THE MESOSCALE FORCING TO INITIATE TSTMS LATE
THIS AFTERNOON-EVE. THIS FRONT WILL ADVANCE ACROSS THE FCST AREA
TONIGHT. A SMALL HIGH PRES CENTER WILL OVERTAKE THE AREA TOMORROW.
THE SHORT-TERM FCST ORDINARILY ISSUED BETWEEN 3-4 PM IS NOW OUT.
THIS AFTERNOON: WE CONT TO MONITOR FOR SVR TSTM DEVELOPMENT.
PLEASE FOLLOW ALL STATEMENTS/WATCHES/WARNINGS FROM THIS
OFFICE...AS WELL AS ANY MESO DISCUSSIONS FROM THE SPC.
SKYWARN: BE PREPARED FOR INITIAL ACTIVATION BETWEEN 3-6 PM.
OUR CURRENT EXPECTATION IS FOR INITIAL ISOLATED DEVELOPMENT RIGHT
ACROSS S-CNTRL NEB. THAT ACTIVITY SHOULD INCREASE AND FORM LINE
SEGMENTS AND CLUSTERS. THEN WE WATCH OUT TO THE W WHERE AN MCS IS
EXPECTED TO FORM AND TRACK ACROSS PART OF THE FCST AREA.
TONIGHT: TSTMS LIKELY ALTHOUGH NOT EVERY LOCATION WILL SEE THEM.
TSTMS SHOULD BE DONE BY 2 AM.
CLOUD COVER BEHIND THE TSTMS IS LOW CONFIDENCE. FREQUENTLY LOW
STRATUS DEVELOPS...BUT CURRENT MOS AND VERTICAL CROSS SECTIONS
DONT HAVE IT.
SUN: AS LONG AS WE DONT START THE DAY WITH STRATUS...A VERY NICE
DAY WITH LIGHT WINDS...SUNSHINE AND NEAR NORMAL TEMPS.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 235 PM CDT SAT JUN 14 2014
INTERMITTENT CHANCES
FOR THUNDERSTORMS WILL BE THE PRIMARY CONCERN IN THE LONG TERM.
BY SUNDAY EVENING THE PROGGED UPPER AIR PATTERN SHOULD SHOW A
SHORT WAVE RIDGE OVER THE EASTERN CONUS WITH BROAD LOW PRESSURE
OVER CENTRAL AND WESTERN CANADA. THE LOW PRESSURE OVER THE
VANCOUVER REGION IS EXPECTED TO DIG SOUTHWARD INTO THE U.S. AND
AMPLIFY. THIS WILL PLACE OUR AREA IN SOUTHWEST FLOW FOR THE EARLY
AND MIDDLE PART OF THE WORKWEEK WITH VARIOUS SHORTWAVE TROUGHS
ROTATING THROUGH AND GIVING US A CHANCE FOR PRECIPITATION. BY LATE
THURSDAY OR FRIDAY THE MAIN TROUGH OR LOW PRESSURE SHOULD PUSH
EAST ACROSS THE PLAINS.
STILL LOOKS LIKE SUNDAY NIGHT SHOULD BE DRY ALTHOUGH THERE IS A
SMALL CHANCE FOR LATE NIGHT PRECIPITATION AS THE FIRST SHORT WAVE
APPROACHES FROM THE SOUTHWEST. 12Z NAM REALLY BLOWS UP SOME QPF
OVER THE AREA VERY EARLY ON MONDAY BUT SUSPECT CONVECTIVE FEEDBACK
ISSUES AS IT APPEARS TO OVERDEVELOP THE VORTICITY BETWEEN 06 AND
12Z. DEPENDING ON THE TIMING OF THIS WAVE...THE BETTER CHANCES FOR
TSTMS SHOULD BE MONDAY AFTERNOON/EVENING. AT THAT TIME...SURFACE
LOW PRESSURE WILL BE OVER WESTERN NEB...OR IN THE VICINITY...WITH
A WARM FRONT EXTENDING EASTWARD ACROSS NORTHERN NEB. IF THIS
POSITIONING PANS OUT...THIS WOULD PLACE THE HIGHER RISK FOR TSTMS
IN THE NORTHEAST THIRD OF THE CWA. INSTABILITY AND SHEAR
PARAMETERS DO LOOK HIGH ENOUGH FOR POSSIBLE SEVERE WEATHER.
TUESDAY INTO WEDNESDAY DAYTIME DO NOT LOOK QUITE AS ACTIVE BUT
THEN TSTM CHANCES PICK UP AGAIN WED NIGHT INTO THURSDAY AS THE
MAIN WAVE APPROACHES AND DRAGS ANOTHER COLD FRONT TROUGH THE
REGION. FOR THE END OF THE PERIOD...FRIDAY AND SATURDAY...QUIET
WEATHER SHOULD ONCE AGAIN PREVAIL WITH MID LEVEL RIDGING WORKING
IN.
AS FAR AS HIGH TEMPERATURES GO...THE AREA SHOULD BE A LITTLE
ABOVE SEASONAL LEVELS...82-86...FROM MONDAY TO WEDNESDAY AS WE
REMAIN IN THE WARM SECTOR WITH THE FRONTAL BOUNDARY IN THE NORTH.
UPPER 80S TO LOWER 90S SHOULD BE THE RANGE UNTIL THURSDAY WHEN
TEMPS COOL BACK TO NEAR SEASONAL WITH THE FRONTAL PASSAGE.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 616 PM CDT SAT JUN 14 2014
THUNDERSTORMS ARE DEVELOPING ALONG THE COLD FRONT AS IT APPROACHES
KGRI TERMINAL. THERE COULD BE A THUNDERSTORM AT THE TERMINAL IN
THE NEXT HOUR OR SO. AFTER THE FRONT MOVES THROUGH WINDS WILL TURN
TO THE NORTH OR NORTHWEST AND INCREASE FOR A WHILE.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ064-076-077-086-
087.
KS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ007-017>019.
&&
SHORT TERM...HALBLAUB
LONG TERM...EWALD 235P
AVIATION...JCBHazardous weather outlook, Jun 14, 2:47 PM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 247 PM CDT SAT JUN 14 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 152000- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 247 PM CDT SAT JUN 14 2014 ...SEVERE THUNDERSTORMS LIKELY FOR PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON INTO TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. CONDITIONS WILL REMAIN WINDY SOUTHEAST OF A LINE FROM YORK AND NELSON NEBRASKA...TO STOCKTON KANSAS...UNTIL 7 PM. SUSTAINED WINDS AROUND 30 MPH WITH OCCASIONAL GUSTS UP TO 45 MPH WERE OCCURRING. PLEASE SEE THE ON- GOING WIND ADVISORY MESSAGE FOR DETAILS. ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON AND THIS EVENING. THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS THE MAJORITY OF THE OUTLOOK AREA. THESE INITIAL STORMS WILL BE CAPABLE OF PRODUCING HAIL OF AT LEAST 2 INCHES IN DIAMETER...AND POSSIBLY A BRIEF TORNADO. A LULL MAY OCCUR IN SOME AREAS THIS EVENING...WHILE OTHER AREAS MAY NOT SEE THUNDERSTORMS DEVELOP UNTIL MID-LATE EVENING. A SQUALL LINE IS EXPECTED TO DEVELOP OVER EASTERN COLORADO. THIS LINE OF STORMS MAY AFFECT PORTIONS OF THE OUTLOOK AREA LATER THIS EVENING...WITH THE MAIN THREAT DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH AND POSSIBLY HAIL TO AROUND 1 INCH IN DIAMETER. LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES COULD ALSO OCCUR IN SOME LOCATIONS...RESULTING IN MINOR FLOODING OF FIELDS...DITCHES AND RURAL ROADS. IN ADDITION ...MINOR FLOODING WILL CONTINUE ALONG THE PLATTE RIVER...UPSTREAM OF COZAD. A FLOOD WARNING REMAINS IN EFFECT FOR THIS AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND MONDAY NIGHT. A FEW OF THESE COULD BE SEVERE...MAINLY NORTHEAST OF THE TRI CITIES. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT... WITH A BETTER CHANCE WEDNESDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...DISPATCHERS...AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS LATE THIS AFTERNOON AND EVENING. ACTIVATION IS EXPECTED INITIALLY IN THE 4 TO 6 PM TIME FRAME...AND WILL BE NEEDED THROUGHOUT THE EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HALBLAUB/EWALD
In the hours before
Local storm report, Jun 14, 10:38 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1038 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM TSTM WND DMG ENE PHILLIPSBURG 39.75N 99.32W
06/14/2014 PHILLIPS KS 911 CALL CENTER
60-70MPH WIND...LARGE HAIL...WINDOWS ALL WINDOWS KNOCKED
OUT OF VEHICLE
1014 PM TSTM WND DMG EDISON 40.28N 99.78W
06/14/2014 FURNAS NE TRAINED SPOTTER
60MPH WIND MEASURED...QUARTER SIZE HAIL...TREE DOWN
1037 PM HAIL 6 S HOLDREGE 40.35N 99.38W
06/14/2014 E0.25 INCH PHELPS NE EMERGENCY MNGR
GOLF BALL SIZE HAIL
&&
CARTIERLocal storm report, Jun 14, 10:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1039 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM TSTM WND GST RAGAN 40.31N 99.29W
06/14/2014 E60 MPH HARLAN NE FIRE DEPT/RESCUE
50 TO 60 MPH WIND GUST WITH GOLF BALL SIZED HAIL ALSO
&&
PBEDALocal storm report, Jun 14, 10:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1040 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL 2 SW ATLANTA 40.35N 99.50W
06/14/2014 E1.75 INCH HARLAN NE 911 CALL CENTER
&&
JCBLocal storm report, Jun 14, 10:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1048 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL 5 S HASTINGS 40.52N 98.39W
06/14/2014 E2.75 INCH ADAMS NE PUBLIC
&&
JCBLocal storm report, Jun 14, 10:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1055 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM TSTM WND GST PHILLIPSBURG AIRPORT 39.74N 99.32W
06/14/2014 M86 MPH PHILLIPS KS AWOS
AWOS REPORTED 86 MPH WIND GUST FROM THE WEST
&&
PBEDALocal storm report, Jun 14, 10:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1057 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL FUNK 40.46N 99.25W
06/14/2014 E1.75 INCH PHELPS NE 911 CALL CENTER
WITH 50 MPH WINDS
1056 PM TSTM WND GST PLAINVILLE 39.23N 99.30W
06/14/2014 E60 MPH ROOKS KS 911 CALL CENTER
&&
JCBThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:00 PM CDT | Special Weather Statement | GID | Nance | 30 min |
| Jun 14, 7:04 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 41 min |
| Jun 14, 7:07 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 38 min |
| Jun 14, 7:14 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance | 31 min |
| Jun 14, 7:24 PM CDT | Tornado Warning | GID | Merrick, Nance | 21 min |
| Jun 14, 7:27 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 48 min |
| Jun 14, 7:39 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 51 min |
| Jun 14, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 32 min |
| Jun 14, 7:45 PM CDT | Tornado Warning | GID | Franklin, Kearney | 30 min |
| Jun 14, 8:05 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 25 min |
| Jun 14, 8:11 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 49 min |
| Jun 14, 8:19 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 26 min |
| Jun 14, 8:29 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 31 min |
| Jun 14, 8:45 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney | 45 min |
| Jun 14, 8:50 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Kearney | 40 min |
| Jun 14, 8:53 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Kearney, Webster | 37 min |
| Jun 14, 9:10 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman | 50 min |
| Jun 14, 9:11 PM CDT | Special Weather Statement | GID | Furnas | 34 min |
| Jun 14, 9:12 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Nance | 33 min |
| Jun 14, 9:16 PM CDT | Special Weather Statement | GID | Hamilton, Merrick | 29 min |
| Jun 14, 9:24 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 51 min |
| Jun 14, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton | 30 min |
| Jun 14, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 30 min |
| Jun 14, 9:33 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Harlan, Kearney, Webster | 42 min |
| Jun 14, 9:39 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 51 min |
| Jun 14, 9:44 PM CDT | Special Weather Statement | GID | Gosper | 31 min |
| Jun 14, 9:49 PM CDT | Tornado Warning | GID | Adams, Clay, Hall, Hamilton | 26 min |
| Jun 14, 9:57 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 48 min |
| Jun 14, 10:01 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton, Merrick | 29 min |
| Jun 14, 10:02 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Polk, York | 43 min |
| Jun 14, 10:03 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 42 min |
| Jun 14, 10:06 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 39 min |
| Jun 14, 10:12 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Furnas, Harlan, Kearney, Phelps | 48 min |
| Jun 14, 10:14 PM CDT | Tornado Warning | GID | Hamilton | 31 min |
| Jun 14, 10:16 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 29 min |
| Jun 14, 10:29 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Howard, Sherman | 31 min |
| Jun 14, 10:32 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 43 min |
| Jun 14, 10:39 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Furnas, Gosper, Harlan, Kearney and 2 more | 51 min |
| Jun 14, 10:46 PM CDT | Tornado Warning | GID | Hamilton, Merrick, York | 29 min |
| Jun 14, 11:13 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Franklin, Kearney, Nuckolls, Webster | 47 min |
| Jun 14, 11:18 PM CDT | Areal Flood Advisory | GID | Adams, Hall | 3 hr |
| Jun 14, 11:18 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Hall, Hamilton, Howard, Merrick, Nance and 1 more | 27 min |
| Jun 14, 11:51 PM CDT | Special Weather Statement | GID | Hamilton, Merrick, Nance, Polk, York | 39 min |
| Jun 14, 11:52 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Nuckolls, Thayer, Webster | 38 min |
| Jun 15, 12:05 AM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Polk, York | 25 min |
| Jun 15, 12:26 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, Merrick, Nuckolls, Polk and 2 more | 49 min |
| Jun 15, 1:48 AM CDT | Areal Flood Advisory | GID | Nance | 10 hr |
| Jun 15, 3:04 PM CDT | Areal Flood Warning | GID | Dawson | 24 hr |
Nearby
Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.